# SDR DALA2015070104088

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 58,285 hours, 20,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NRT MAINTENANCE FOUND EXTERIOR EMERGENCY LIGHT AT THE R4 DOOR NOT ILLUMINATING WHEN TESTED.   THE POWER SUPPLY AND BATTERY WAS REPLACED.
